# SDR DL757021362

- Difficulty date: November 24, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 36,947 hours, 17,828 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SEVERAL FLT ATT AND PAX REPORTED AN ODOR LIKE BURNT RUBBER AROUND ROW 4 RETURNED TO GATE.  UNABLE TO DUPLICATE.
